# SDR CA150216004

- Difficulty date: February 16, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,449 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN TAXIING OUT FOR DEPARTURE ON R06L, SMOKE BEGAN EMANATING FROM THE LT LG.  ERS RESPONDED TO THE ACFT & LOCAL MX WAS DISPATCHED FOR INSPECTION.  THE ACFT WAS THEN TOWED BACK TO THE GATE.  RESOLUTION LT MLG WHEEL & BRAKES INSPECTED & OPERATIONAL TESTS CARRIED OUT IAW AMM 32-42-00-710-001 & 32-43-00-710-001, NO FAULTS FOUND. SUSPECT GLYCOL ON BRAKES.
